Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Seizures due to lowering the medication for Schizophrenia - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Schizophrenia
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help u?
User :   MY SON HAS BEEN SHAKING CONSTANTLY WHEN HES SLEEPING CAN THIS BE A SEIZURE HE WAKES UP SCREAMING HES 2 YRS OLD
User :   I RECENTLY LOWERED HIS DOSAGE OF RISPERDAL I DONT KNOW IF THIS CAN BE FROM THAT OR NOT
Doctor :   ok
User :   SHOULD I TAKE HIM TOTHE ER
Doctor :   did he had similar episode before?
User :   NO
Doctor :   can u explain in breif about the episodes
Doctor :   only shakes?
User :   ITS BEEN GOING ON FOR 2 DAYS NOW/HE TRYS TO SLEEP OR LAY DOWN THEN JUST SHAKES FOR LIKE 5 SEC REAL HARD AND THEN CRYS AND I NEED TO PAT HIM TO CALM HIM
Doctor :   ok

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor